MathSciNet Relay Station
MathSciNet bibliographic data
MR1918829 14P20 (14P25 58A07)
Ghiloni, Riccardo Algebraic obstructions and a complete solution of a rational retraction problem. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3525–3535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement